# SDR USAA060659

- Difficulty date: May 5, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 37,053 hours, 37,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CORRODED, BETWEEN STA 1500-1520, RBL 2.9".  MANUFACTURED AND INSTALLED NEW WEB PER BOEING DOC NR 146N5451; CORROSION TASK C53-163-02, LEVEL 1, DEFECT SIZE: 6" BY 1".
